International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Fast, uniform, and compact scalar multiplication for elliptic curves and genus 2 Jacobians with applications to signature schemes

Authors:
Ping Ngai Chung
Craig Costello
Benjamin Smith
Download:
URL: https://eprint.iacr.org/2015/983
Search ePrint
Search Google
BibTeX
@article{eprint-2015-26369,
  title={Fast, uniform, and compact scalar multiplication for elliptic curves and genus 2 Jacobians with applications to signature schemes},
  journal={IACR Cryptology ePrint Archive},
  volume={2015},
  pages={983},
  url={https://eprint.iacr.org/2015/983},
  author={Ping Ngai Chung and Craig Costello and Benjamin Smith},
  year=2015
}